# SDR USAAD01128

- Difficulty date: June 14, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CEILING EMERGENCY LIGHTS A SEAT ROWS 20 THROUGH 24 ILLUMINATE WITH THE POWER SHUTOFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  (M)
